Electron. J. Diff. Equ., Vol. 2015 (2015), No. 155, pp. 1-10.

Homoclinic orbits at infinity for second-order Hamiltonian systems with fixed energy

Dong-Lun Wu, Shiqing Zhang

We obtain the existence of homoclinic orbits at infinity for a class of second-order Hamiltonian systems with fixed energy. We use the limit for a sequence of approximate solutions which are obtained by variational methods.

Submitted April 14, 2015. Published June 11, 2015.
Math Subject Classifications: 34C15, 34C37, 37C29.
Key Words: Homoclinic orbits; variational methods; Hamiltonian systems; fixed energy.

Show me the PDF file (226 KB), TEX file, and other files for this article.

Dong-Lun Wu
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: wudl2008@163.com
Shiqing Zhang
Yangtze Center of Mathematics and College of Mathematics
Sichuan University,
Chengdu 610064, China
email: zhangshiqing@msn.com

Return to the EJDE web page